# SDR ASAA2024041148992

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 58,942 hours, 17,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001, EMERG LIGHT CAP TEST M1671, M1672, M1673 & M1675 FAILED TEST. GROUNDED - YES. REMOVED & REPLACED EMERG LIGHT BATT PACKS M1671, M1672, M1673 & M1675 REF AMM 33-51-06, OPS CHECK GOOD.
